# SDR CA140106004

- Difficulty date: January 5, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 64,772 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: A44700009
- Condition: Fractured
- Location: Spoiler Actuator
- Part time: 57,655 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) DURING THE FLIGHT CONTROL CHECK PRIOR TO TAKEOFF, THE CREW NOTED THAT THE LT OTBD ROLL SPOILER WAS NOT INDICATING ANY MOVEMENT ON THE PFCS INDICATOR. MAINTENANCE INVESTIGATION FOUND THE LT OTBD ROLL SPOILER ACTUATOR HOUSING FRACTURED AND LEAKING.  THE ROLL SPOILER ACTUATOR WAS REPLACED.
